Journal of Mathematical Sciences

, Volume 97, Issue 3, pp 4109–4115

Dimension axioms and decomposing mappings

  • V. A. Chatyrko
Article
  • 23 Downloads

Abstract

An axiomatic definition of the covering dimension dim in the class of all (closed) subsets of finite-dimensional cubes is given relative to decomposing mappings. An axiomatic definition of the possible transfinite extension of this dimension in the class of all (closed) subsets of the Smirnov compacta is suggested. Bibliography: 15 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. A. Chatyrko

There are no affiliations available

Personalised recommendations